MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #2 9MM; KNEE JOINT PATELLOFEMOROTIBIAL METAL/POLYMER POROUS-COATED UNCEMENTED PROSTHESIS

STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #2 9MM; KNEE JOINT PATELLOFEMOROTIBIAL METAL/POLYMER POROUS-COATED UNCEMENTED PROSTHESIS
Catalog Number 5531G209
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 08/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
As reported: "stiff/ tight total left knee." rep indicated a tibial baseplate and insert were revised to stryker devices.

Brand Name
X3 TRIATHLON CS INSERT #2 9MM
Common Device Name
KNEE JOINT PATELLOFEMOROTIBIAL METAL/POLYMER POROUS-COATED UNCEMENTED PROSTHESIS
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8945250
Report Number0002249697-2019-03023
Device Sequence Number2041422
Product Code MBH
UDI-Device Identifier07613327045659
UDI-Public07613327045659
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5531G209
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/05/2019
Initial Report FDA Received Date08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR
Patient Weight105